# SDR AALA201712159027

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 55,743 hours, 22,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. A SMALL PORTION OF THE FORWARD ENTRY DOOR SLIDE PACK APPEARS TO BE PROTRUDING AT THE BOTTOM OF ITS CONTAINER. INSPECTED FWD ENTRY DOOR SLIDE PACK AND HOUSING. NO FAULTS NOTED PER AMM 25-66-00.
